# SDR UALA2009090802798

- Difficulty date: September 6, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 78,403 hours, 12,618 cycles
- Engine: Pwa PW4060
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Empty
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NO WATER QUANTITY AND PRESSURE, RTFL.  SHORTLY AFTER DEPARTURE, CREW NOTIFIED CHIDD AND SAM THAT THE POTABLE WATER SYSTEM APPEARED TO BE EMPTY.  MAINT CONFIRMED NO WATER IN MID LAVS-GALLEYS AND AFT LAVS-GALLEYS. WATER QTY IND RESERVICED WATER AND BLED SYSTEM.  CHECKED FOR LEAKS AND NONE FOUND.  CONFIRMED WATER FLOW AT ALL POSITIONS AND QTY INDICATOR STEADY AT FULL.
